MAUDE Adverse Event Report: CAREFUSION, INC PERITX DRAINAGE BAG KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX DRAINAGE BAG KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9510
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.The device was not returned, but a video was provided for review; video review is underway.The investigation is currently underway.Upon completion of the investigation, a supplemental report will be filed.B3 (date of event) the actual date of event is unknown.The date received by manufacturer (awareness date) was entered into the date of event field.D2b: pro code: dwm; png, g4: pma/510(k) #: k122422; k160437; k201155; k241946.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that four peritx bags were leaking at the sealed gasket.It was also mentioned that the packs are leaking at the sealed gasket and spout connection.No patient injury was reported.
 
Additional Manufacturer Narrative
H11: one video and one photo were provided by the customer for the leakage reported failure mode assessment.A visual inspection was performed on both the image and the video received.During the evaluation, the video clearly showed a bag leaking fluid through the main port area.The leak appeared to originate at the interface between the bag¿s seal and the tubing to port assembly.The photo provided showed multiple unused products inside their original pouches which matched the reported material and lot number information.Based on the available information and the visual inspection performed, the reported failure mode was confirmed.No additional product handling or misuse signals were identified from the materials received.The evidence supported that the leak occurred at the sealing/connection interface as observed in the video.Additionally, a total of fifteen physical samples were received by our quality team and evaluated.During the visual inspection, all returned samples were found unused and sealed in their original pouches.Through the package labeling, it was possible to verify the product and lot number.Functional testing was performed on the samples in an effort to replicate the leak condition reported.Of the fifteen samples tested, three failed the leak test.The affected bags exhibited bubble formation at the interface between the bag tubing connection and the main port, consistent with the failure mechanism previously reported.Based on the visual inspection and the functional leak testing performed, the failure mode was confirmed.The observed defect originates at the tubing to port connection interface.Considering that these bags are purchased components supplied by an external vendor, the failure is attributable to the supplier provided component rather than an internal manufacturing process.The component is not physically nor chemically changed; it is only manually placed in the procedure pack.A formal investigation was opened to further investigate these defects to enhance process robustness and prevent recurrence.A review of the internal manufacturing device record and raw material history files for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.It was confirmed that procedural and functional requirements needed for its release were met.D9 (device available for evaluation; received to manufacturer on), g3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction, additional information, and device evaluation), h3 (device eval by manufacturer?), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PERITX DRAINAGE BAG KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23842285
Report Number1423507-2025-00180
Device Sequence Number9816791
Product Code PNG
UDI-Device Identifier10885403222412
UDI-Public(01)10885403222412(17)300512(10)0001626386
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9510
Device Lot Number0001626386
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown